| Model Number |
40712035 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that that prior to use, there was an error on the storz system when the tower was turned on.There was no patient involvement.No negative impact in state of health reported.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that when using the drillcut-x ii-35 motor may come to a standstill when used in shaver mode at speeds above 8,000 rpm.No negative impact in state of health reported.